Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

On medicine for thyroid. On medicine to have periods, not got periods as yet. Not keen on pregnancy. Suggestions?

i had my last period started on 1st oct and then in november till date i have not got my period..iam 26 yrs married and on medicine for thyroid ( thyronorm) .. i did pregnancy test 4-5 times ( last on 22nd Nov) but its clear negative.. then doc told me to have duphaston for 5 days( once a day 10 mg) ..i started to take medicine on 23rd nov but stil no periods.. Iam muchhh worried..iam not ready for pregnancy..plz reply..
Asked On : Wed, 28 Nov 2012
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I can understand this, if you do have history of amenorrhea without the history of pregnancy then you need not worry about this neither this needed any medicine, you will have the menses without this wait for some times if this does not come then hormone study has to be done, hope this information helps you have a good day.
Answered: Tue, 1 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor